Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Adult Tussin Severe Multi-Symptom Cough, Cold, and Flu CF MAX - 8 fl oz

    SKU
    8022630
    Rite Aid Exclusive
    Prices Vary by Store
    FSA/HSA eligible
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +
    to Check Availability
    Checking delivery availability

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 8022630


    Nothing can ruin your day like a nasty cold or flu. Rite Aid Tussin Severe Multi-Symptom Cough Cold + Flu CF Max cold medicine helps you to stop coughing and takes care of the mucus that's bothering you. Containing Acetaminophen 650 mg (pain reliever/fever reducer), Dextromethorphan HBr 20 mg (cough suppressant), Guaifenesin 400 mg (expectorant), and Phenylephrine HCI, 10 mg (nasal decongestant), this Rite Aid Tussin medicine temporarily relieves your worst cough, cold, and flu symptoms. It is alcohol-free and non-drowsy so you can feel better and stay focused on your day, not on your cold and flu symptoms.

    • MAXIMUM STRENGTH: Rite Aid Tussin is formulated for your worst multi-symptom cold for fast relief. Compare Rite Aid Cough Cold + Flu CF Max to the active ingredients in the leading national brand and get the same reliable cough, cold, and flu relief.
    • PAIN RELIEVER + COUGH + MUCUS: Rite Aid Tussin Severe Multi-Symptom cold medicine's pain reliever/fever reducer, cough suppressant, expectorant, and nasal decongestant relieves cough, sore throat, body aches, fever, nasal congestion, and chest congestion.
    • NON-DROWSY FORMULA: This Rite Aid Tussin cough medicine with maximum strength chest congestion relief is formulated with a cough suppressant and expectorant to keep you going throughout your day and quell your worst symptoms without making your sleepy.
    • ALCOHOL FREE: Rite Aid Tussin Severe Multi-Symptom Cough Cold + Flu CF Max does not contain any unnecessary alcohol, just the cough suppressant and expectorant to relieve your cough and congestion. This cold medicine liquid comes with its own dosing cup.
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Adult Tussin Severe Multi-Symptom Cough, Cold, and Flu CF MAX - 8 fl oz
    Sub Brand Rite Aid Pharmacy
    Package Count 1
    Container Type box
    Form Liquid
    Country of Manufacture United States
    Best For Congestion, Cough
    Ingredient Preference Alcohol Free
    Prop 65 No
    HOW TO USE

    Do not take more than 5 doses in any 24-hour period. Do not exceed recommended dosage. Taking more than the recommended dose (overdose) may cause serious liver damage. Measure only with doing cup provided. This adult product is not intended for use in children under 12 years old.

    INGREDIENTS

    Active Ingredients(In each 20 mL)Acetaminophen, USP 650 mgDextromethorphan HBr, USP 20 mgGuaifenesin, USP 400 mgPhenylephrine HCI, USP 10 mgInactive ingredientsAnhydrous citric acid, benzyl alcohol, edetate disodium, FD&C red #40, flavor, glycerin, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose, triacetin, xanthan gum

    SAFETY

    LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take: more than 4000mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, three or more alcoholic drinks while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, or rash. If a skin conditions occurs, stop use and seek medical help right away. SORE THROAT WARNING: If sore throat is severe, persists for more than two days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    DIMENSIONS
    Dimensions
    Depth 2.3
    Width 2.3
    Height 6.5
    REVIEWS